MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH URETEROSCOPE 6.7/8.4 FR. X 430 MM, 5°, ANGLED OCULAR, 4.2 FR. CHANNEL; RIGID URETEROSCOPE

OLYMPUS WINTER & IBE GMBH URETEROSCOPE 6.7/8.4 FR. X 430 MM, 5°, ANGLED OCULAR, 4.2 FR. CHANNEL; RIGID URETEROSCOPE
Model Number WA2UR11A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the rigid ureteroscope had the distal tip detached from the outer tube.The issue was found during sedation for a diagnostic stent removal procedure that was completed with the same device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: b5, d8, h2, h3, h4, h6, h11.The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: distal end was damaged and deformed a review of the device history record found no deviations that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
URETEROSCOPE 6.7/8.4 FR. X 430 MM, 5°, ANGLED OCULAR, 4.2 FR. CHANNEL
Common Device Name
RIGID URETEROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24245941
Report Number9610773-2026-00700
Device Sequence Number8309019
Product Code FGB
UDI-Device Identifier04042761086387
UDI-Public04042761086387
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K200369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA2UR11A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown